# SDR CALA2016102800825

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 52,810 hours, 19,406 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LOWER SKIN HAS A CRACK .5" LONG AT STA 111.10 10" FWD OF AFT SPAR.  LT HORIZ STAB LOWER INSPAR SKIN HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11.
